MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036123090
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that a coil embolization procedure was performed in a patient.When the physician attempted to advance the subject coil through a microcatheter, the subject coil detached prematurely inside the microcatheter lumen.The subject coil was replaced with another device and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date added.H4 manufacturing date added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue main coil prematurely detached/separated during use, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 3MM X 9CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13155604
Report Number3008881809-2022-00003
Device Sequence Number19853487
Product Code HCG
UDI-Device Identifier07613327128284
UDI-Public07613327128284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2024
Device Model NumberM0036123090
Device Catalogue NumberM0036123090
Device Lot Number22890158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (SUMITOMO BAKELITE / LEONIS MOVA).
Patient SexUnknown